# SDR 20000414SH002

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: General aviation
- Aircraft: N229MA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636129
- Engine: Lyc TIO540A2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bearing
- Part number: NR5
- Condition: Making Metal
- Location: Engine
- Part time: 215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND METAL SHAVINGS IN OIL SCREEN.  REMOVED ENGINE AND SENT TO LYCOMING FOR REPAIRS. (X)
